# SDR DALA2015012200532

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STRINGER 16R AT BS 780+36.  ACCOMPLISHED ERA530924-14, REV ORIG ON STRINGER 16R AT STA 780+36 PERMANENT REPAIR ACCOMPLISHED. ASSOCIATED ER/A 14-530924 ADDED FOR AC 5813.
